# SDR QXEA2024031400062

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 15,364 hours, 10,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTO-LUMINESCENT STRIP FROM DOOR TO 1A NOT ILLUMINATING ( PHOTOLUMINESCENT ESCAPE ROUTE MARKING SYSTEM ). REMOVED FROM SERVICE.REPLACED PHOTO-LUMINESCENT STRIP AT ROW 1A. REF AMM 33-50-21-000/400-801-A. OP CHECKS GOOD. CLEAR DEFECT. RETURNED TO SERVICE.
